# SDR ABXA20150528065

- Difficulty date: May 28, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 77,177 hours, 18,386 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 6111
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 35,715 hours, 15,121 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

FUMES IN COCKPIT AFTER LOSS OF AUTOPILOT.  REPLACED FAULTY CTR FLIGHT CONTROL COMPUTER.
